See Alike in...

Alike App

Browser

kandi63

595d

Mysterious ankle and foot pain started maybe 8 mos ago. Going to a podiatrist on Monday for my first visit. The Pain gets SO severe that I'm unable to walk.

    • rezz_berry

      471d

      This happened to me for a few years. Both feet, it is once in a blue moon, on and off. Been to doctors & no help. Been to the ER, gave me crutches and a physical therapist. A rheumatologist came and injected cortisone in my ankle. Started physical therapy last year for a month & it helped temporarily. I just got the pain again & the pt exercises aren’t helping!

    • ChristineD

      588d

      Me too. I was put on a statan over a month ago. Blood pressure med I think. Started to get joint pain in my legs and turned so painful that I had to go to the ER with so much pain I could barely walk. I feared a blood clot. After 6 hours i was waiting and getting test done, the PA said I was fine but told me to stop the med. The next day I go to the doc and they said it shouldn't be the med. I have been off of it for 3 days. I can walk better but still joint pain.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion